RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1968, Volume 77(119), Number 4, Pages 542–544 (Mi msb4069)  

On discrete arithmetic subgroups of complex Lie groups

O. V. Schwarzman


Full text: PDF file (363 kB)

English version:
Mathematics of the USSR-Sbornik, 1968, 6:4, 501–503

Bibliographic databases:

UDC: 519.46
MSC: 22E40, 22E30, 22E45, 20D60
Received: 11.06.1968

Citation: O. V. Schwarzman, “On discrete arithmetic subgroups of complex Lie groups”, Mat. Sb. (N.S.), 77(119):4 (1968), 542–544; Math. USSR-Sb., 6:4 (1968), 501–503

Citation in format AMSBIB
\Bibitem{Sch68}
\by O.~V.~Schwarzman
\paper On discrete arithmetic subgroups of complex Lie groups
\jour Mat. Sb. (N.S.)
\yr 1968
\vol 77(119)
\issue 4
\pages 542--544
\mathnet{http://mi.mathnet.ru/msb4069}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=236188}
\zmath{https://zbmath.org/?q=an:0244.22011}
\transl
\jour Math. USSR-Sb.
\yr 1968
\vol 6
\issue 4
\pages 501--503
\crossref{https://doi.org/10.1070/SM1968v006n04ABEH001073}


Linking options:
  • http://mi.mathnet.ru/eng/msb4069
  • http://mi.mathnet.ru/eng/msb/v119/i4/p542

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:116
    Full text:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018